Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 847178, 9 pages
http://dx.doi.org/10.5402/2012/847178
Research Article

Stability Analysis of 2D Discrete Linear System Described by the Fornasini-Marchesini Second Model with Actuator Saturation

1Department of Electrical Engineering, Motilal Nehru National Institute of Technology, Allahabad 211004, India
2Department of Electronics and Communication Engineering, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 7 November 2011; Accepted 3 December 2011

Academic Editors: J. Buick, P. B. Vasconcelos, and Q.-W. Wang

Copyright © 2012 Richa Negi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richa Negi, Haranath Kar, and Shubhi Purwar, “Stability Analysis of 2D Discrete Linear System Described by the Fornasini-Marchesini Second Model with Actuator Saturation,” ISRN Computational Mathematics, vol. 2012, Article ID 847178, 9 pages, 2012. https://doi.org/10.5402/2012/847178.